Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 110, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 4, 2015, 9:34 AM CDT for Atchison County, Holt County, Missouri. It took effect at Jun 4, 2015, 11:58 PM CDT. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2015, 9:34 AM CDT (14:34 UTC)
- In effect from
- Jun 4, 2015, 11:58 PM CDT
- Expired
- Jun 7, 2015, 1:55 AM CDT
- In force
- 50 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Atchison County, MO, Holt County, MO
The radar
The Omaha radar (KOAX), 136 km from the middle of the area, began a volume at 14:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tarkio River near Fairfax (FFXM7).
- Action stage
- 12 ft
- Minor stage
- 17 ft
- Moderate stage
- 18 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06813000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
525
WGUS43 KEAX 041435
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
934 AM CDT THU JUN 4 2015
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Platte River near Agency affecting Buchanan County.
Tarkio River at Fairfax affecting Atchison and Holt Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC021-051434-
/O.NEW.KEAX.FL.W.0109.150604T2308Z-150608T2235Z/
/AGYM7.2.ER.150604T2308Z.150606T1800Z.150607T2235Z.NO/
934 AM CDT THU JUN 4 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Platte River near Agency.
* from this evening to Monday afternoon.
* At 8:30 AM Thursday the stage was 18.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 25.0 feet by early Saturday afternoon. The river will
fall below flood stage by Sunday afternoon.
* At 25.0 feet...Flooding begins at the east border of Agency.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Platte River
Agency 20 18.1 Thu 08 AM 25.0 Saturday afternoon
&&
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
$$
MOC005-087-051433-
/O.NEW.KEAX.FL.W.0110.150605T0458Z-150607T0655Z/
/FFXM7.2.ER.150605T0458Z.150605T1200Z.150606T0655Z.NO/
934 AM CDT THU JUN 4 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Tarkio River at Fairfax.
* from this evening to late Saturday night.
* At 9:15 AM Thursday the stage was 12.4 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 24.3 feet by Friday morning. The river will fall below
flood stage by early Saturday morning.
* At 19.0 feet...Flooding begins in the vicinity of Corning.
* At 18.0 feet...U.S. Highway 59 north of Fairfax begins to flood.
* At 17.0 feet...Low-lying farm fields begin to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Tarkio River
Fairfax 17 12.4 Thu 09 AM 24.3 Friday morning
&&
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546
$$1 follow-up statement
246
WGUS83 KEAX 050732
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
232 AM CDT FRI JUN 5 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Tarkio River at Fairfax affecting Atchison and Holt Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC005-087-050802-
/O.CAN.KEAX.FL.W.0110.000000T0000Z-150607T0655Z/
/FFXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
232 AM CDT FRI JUN 5 2015
The Flood Warning is cancelled for
The Tarkio River at Fairfax.
* At 2:15 AM Friday the stage was 12.3 feet.
* Flood stage is 17.0 feet.
* Forecast...The river crested below flood stage at 16.5 feet. The
river will continue to fall to 12.8 feet by Saturday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Tarkio River
Fairfax 17 12.3 Fri 02 AM 14.5 this afternoon
&&
LAT...LON 4044 9543 4044 9534 4018 9538 4019 9546
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 4, 8:44 AM CDT, 50 minutes earlier.
Area forecast discussion, Jun 4, 8:44 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
844 AM CDT Thu Jun 4 2015
.UPDATE...
Issued at 844 AM CDT THU JUN 4 2015
MCS number 1 is quickly decaying as it pushes into central MO this
morning, but this feature appears to have left behind a boundary
stretching from around St. Joseph to near Sedalia. This boundary may
serve to drive MCS number 2 (currently entering far northern KS) into
areas just to the southwest of the boundary later this morning and
this afternoon including eastern KS and possibly into the KC metro.
These areas will have more time to destabilize with latest guidance
suggesting CAPE values reaching 2000 to 3000 J/kg by noon, most
likely becoming surface based by this point (will occur once
temperatures reach the low to mid 70s). Additionally, a 500-hPa speed
max will produce deep- layer shear values over 40-kts, which combined
with the instability will favor a severe MCS with strong winds and
torrential rain spreading out of northern KS into western MO later
this morning and into the early afternoon. Strongest activity is
currently just west of Manhattan, and storm motion vectors would take
this activity on a continued eastward track for the next couple of
hours followed by a turn to the east-southeast later this morning.
This could take the strongest storms just south of the KC area, and
an even stronger southward turn will occur if this activity develops
a deep cold pool. Nevertheless, the potential exists for additional
heavy rain across the entire flash flood watch area through this
afternoon, so this watch has been extended until 21Z.
&&
.DISCUSSION...
Issued at 416 AM CDT THU JUN 4 2015
A weak convective complex has formed over SC Nebraska into far NW
Missouri, and has gradually started to slide south with time. Unlike
last night this complex has a little better environment with which
to sustain itself, as MLCAPE values are approaching 1000 J/kg ahead
of the complex and effective bulk shear values are approaching 25 to
35 knots. Both parameters are an improvement over what yesterday
morning's complex had. Also according to SPC Mesoanalysis PWAT
values are approaching 1.8 inches where the storms are located, and
only fall off marginally with southward extent, as a good portion of
eastern Kansas and western Missouri contain 1.6 to 1.7 inches of
precipitable water. This will allow this complex to have very
efficient rain rates, as it eventually slides into the forecast
area. Short range models have been pretty consistent with this
complex eventually sliding south/southeast through western Missouri.
Should this complex slide south as the short-term hi-res models
suggest it could bring another round of morning and early afternoon
thunderstorms to the area, which would exacerbate the already
ongoing flooding problems across the area. Tough to say exactly how
much rain each area will receive, but considering the generally slow
motion of this complex along with a fairly efficient rain-making
ability, it's conceivable that some areas could see another 1 to
several inches of rain through the morning hours. As a result of
this concern, a flash flood watch continue for the area through 10
am.
This afternoon's chances for severe convection will depend much on
how this complex moves through the area. If the complex drops south
as the models suggest it's conceivable that there could be enough
lingering cloud cover to prevent much in the way of
afternoon/evening destabilization. Should the complex take on more
of an easterly component or fizzle out early there could be enough
of a clearing period to get some destabilization. Confluence along a
mesoscale/synoptic boundary which will likely run through northern
Kansas and/or southern Nebraska will be maximized likely to the west
of the forecast area, and this max confluence will be the best focus
for afternoon convection. Across far eastern Kansas and western
Missouri, depending on how the boundary sets up there will not be
quite a good of a chance to get a storm going along the weaker
confluence, but NAM indicates a relatively uncapped environment, so
it may not take much to get a storm going this afternoon. Should a
surface based storm get going this afternoon there will be plenty of
instability, on the order of 1500 to 2500 J/kg of ML CAPE as well as
30 to 40 kts of deep shear. This would be ample for supercellular
activity, with all modes of severe weather possible, again, mainly
west of I-29 and north of HWY 36. As the afternoon/evening
convection grows upscale into a complex, another round of heavy rain
is possible overnight Thursday night into Friday morning.
Friday convection again is dependent on how Thursday night evolves,
but for now models want to move the mid level ridge more centered
over the forecast area, which would serve as a bit of a dampener to
mid day convection, however, with some mid level flow over the apex
of the ridge, it's possible that once again, overnight MCS
development will roll through the area, bringing yet more heavy
rain.
Saturday then sees the boundary likely move north of the forecast
area, which should take the best chances of severe weather with it.
MCS formation from Saturday afternoon/evening thunderstorms could
conceivably move over the area, but given the likely initiation as
well as the somewhat flattened mid level ridge it's more likely that
the complex(es) will ride north of at least Interstate 70, if not
north of Missouri all together.
The rain chances continue through the weekend and into next week as
the mid level pattern transitions into more of a eastern trough
scenario with a sagging boundary. Should the boundary sag across the
area the generally zonal flow could result in one or several days of
training cells, so will continue to watch for more days of
potentially heavy rain through the mid range and extended forecast
period.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 641 AM CDT THU JUN 4 2015
Same as yesterday, early morning thunderstorms affecting the
terminals through the mid morning hours. Severe weather isn't
anticipated, but periods of heavy rain are possible probably through
the early afternoon. There could be a lull in the action through the
afternoon before another round of thunderstorms form late this
evening and move into the area. Backed off a touch on the timing of
these storms, as initiation is most likely going to occur in central
and northern Kansas then move in later tonight.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 4 PM CDT this afternoon FOR KSZ025-
102>105.
MO...FLASH FLOOD WATCH until 4 PM CDT this afternoon FOR MOZ001>005-
011>014-020>022-028>030-037-038-043-044.
&&
UPDATE...Hawblitzel
DISCUSSION...Leighton
AVIATION...LeightonHazardous weather outlook, Jun 4, 5:59 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 559 AM CDT THU JUN 4 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 559 AM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO AFFECT MAINLY NORTHWEST AND WEST CENTRAL MISSOURI AND ADJACENT PORTIONS OF EASTERN KANSAS THROUGH THE MORNING HOURS. DUE TO SIGNIFICANT RAINFALL EARLIER THIS MORNING AND SATURATED SOILS...FLOODING AND FLASH FLOODING WILL BE A CONCERN. A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS AND HAIL WILL ALSO BE POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL ADDITIONAL ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH EARLY SATURDAY AND AGAIN SUNDAY NIGHT. WHILE A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THE PRIMARY THREAT WILL BE HEAVY RAINFALL WHICH COULD RESULT IN PERIODS OF FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jun 4, 6:22 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 AM CDT THU JUN 4 2015
MOZ030-031-038-039-041145-
CARROLL MO-LAFAYETTE MO-RAY MO-SALINE MO-
622 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...RAY...
NORTHERN LAFAYETTE AND SOUTHERN CARROLL COUNTIES UNTIL 645 AM CDT...
AT 620 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
NORBORNE TO HARDIN TO RICHMOND...AND MOVING SOUTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LEXINGTON...CARROLLTON...HIGGINSVILLE...HENRIETTA...HARDIN...
NORBORNE...WAVERLY...CORDER...ALMA...BLACKBURN...MALTA BEND...
DOVER...GRAND PASS...WAKENDA AND MOUNT LEONARD.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3929 9316 3912 9332 3902 9358 3924 9421
3934 9395 3951 9379
TIME...MOT...LOC 1122Z 295DEG 40KT 3940 9375 3930 9384
3924 9400
CUTTERSpecial weather statement, Jun 4, 6:51 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 AM CDT THU JUN 4 2015
MOZ031-032-038-039-041215-
CARROLL MO-CHARITON MO-LAFAYETTE MO-SALINE MO-
651 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SALINE...NORTHEASTERN
LAFAYETTE...SOUTHERN CHARITON AND SOUTHERN CARROLL COUNTIES UNTIL 715
AM CDT...
AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
BOSWORTH TO MALTA BEND TO ALMA...AND MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MARSHALL...SLATER...BLACKBURN...MALTA BEND...BOSWORTH...
BRUNSWICK...KEYTESVILLE...MOUNT LEONARD...MIAMI...TRIPLETT...DE
WITT...GILLIAM...DALTON...ARROW ROCK AND NELSON.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 76 AND 86.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3913 9293 3913 9294 3912 9295 3910 9294
3910 9293 3907 9293 3897 9305 3894 9305
3893 9306 3893 9312 3912 9368 3951 9364
3950 9291
TIME...MOT...LOC 1151Z 287DEG 38KT 3945 9343 3925 9336
3911 9351
CUTTERLocal storm report, Jun 4, 8:19 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
819 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM TSTM WND GST 11 SW ROCKPORT 40.30N 95.66W
06/04/2015 E60 MPH NEMAHA NE PUBLIC
PEA-SIZED HAIL.
&&
PMURRAYLocal storm report, Jun 4, 8:22 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
822 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
PMURRAYLocal storm report, Jun 4, 8:24 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM FLASH FLOOD ST. JOSEPH 39.77N 94.85W
06/04/2015 BUCHANAN MO BROADCAST MEDIA
THREE FEET OF WATER REPORTED OVER HIGHWAY 59 NEAR THE
MISSOURI RIVER
&&
ADOLPHSONSpecial weather statement, Jun 4, 9:19 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
919 AM CDT THU JUN 4 2015
KSZ025-102-041445-
ATCHISON KS-DONIPHAN KS-
919 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR DONIPHAN AND NORTHEASTERN
ATCHISON COUNTIES UNTIL 945 AM CDT...
AT 917 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DENTON...OR 9 MILES SOUTHWEST OF TROY...
MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TROY...FANNING...BENDENA AND DONIPHAN.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3988 9532 3982 9500 3966 9503 3964 9505
3962 9506 3960 9505 3966 9533
TIME...MOT...LOC 1419Z 289DEG 17KT 3973 9523
AEPThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:20 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 6 days |
| Jun 3, 8:20 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| Jun 3, 8:56 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 3, 8:56 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 6 days |
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 7 days |
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Cooper, Howard | 7 days |
| Jun 4, 2:16 AM CDT | Flash Flood Warning | EAX | Andrew, Caldwell, Daviess, DeKalb, Gentry | 6 hr |
| Jun 4, 3:14 AM CDT | Special Weather Statement | EAX | Daviess | 31 min |
| Jun 4, 3:44 AM CDT | Special Weather Statement | EAX | DeKalb | 31 min |
| Jun 4, 5:12 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 33 min |
| Jun 4, 6:22 AM CDT | Special Weather Statement | EAX | Ray | 23 min |
| Jun 4, 6:37 AM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Platte, Ray | 6 hr |
| Jun 4, 6:51 AM CDT | Special Weather Statement | EAX | Carroll, Saline | 24 min |
| Jun 4, 7:52 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 38 min |
| Jun 4, 8:24 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 21 min |
| Jun 4, 9:21 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 57 hr |
| Jun 4, 9:21 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Jun 4, 9:34 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Jun 4, 9:54 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 4 days |
| Jun 4, 9:54 AM CDT | River Flood Warning | EAX | Buchanan, Platte | 3 days |
| Jun 4, 10:07 AM CDT | River Flood Warning | EAX | Carroll | 3 days |
| Jun 4, 10:22 AM CDT | Special Weather Statement | EAX | Buchanan | 23 min |
| Jun 4, 10:38 AM CDT | Flash Flood Warning | EAX | Clay, Platte | 6 hr |
| Jun 4, 11:00 AM CDT | Special Weather Statement | EAX | Platte | 45 min |
| Jun 4, 11:12 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Jun 4, 11:34 AM CDT | Special Weather Statement | EAX | Ray | 41 min |
| Jun 4, 12:23 PM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Platte, Ray | 12 hr |
| Jun 4, 12:34 PM CDT | Areal Flood Warning | EAX | Andrew, Atchison, Buchanan, Caldwell, Clinton, Daviess and 5 more | 24 hr |
| Jun 4, 3:40 PM CDT | River Flood Warning | EAX | Platte | 3 days |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.